MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MX-410685
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swollen Lymph Nodes/Glands (4432)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: patient representative reported right side breast pain (throbbing and aching), emotional distress, asymmetry, and swelling of lymph nodes under the arm.
 
Event or Problem Description
Patient representative reported right side breast pain (throbbing and aching), emotional distress, asymmetry, and swelling of lymph nodes under the arm.The device remains implanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15153862
Report Number9617229-2021-56572
Device Sequence Number14783249
Product Code FTR
UDI-Device Identifier10888628003798
UDI-Public10888628003798
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2020
Device Model NumberMX-410685
Device Catalogue NumberMX-410685
Device Lot Number2802329
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale